# SDR UIEA2017060200904

- Difficulty date: June 1, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 90,878 hours, 17,321 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Part number: BACC65L41
- Condition: Failed
- Location: Rt Overheat Loop
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE OVERHEAT LOOP 2 EICAS MESSAGE.  REMOVED AND REPLACED THE CONNECTOR D2854 IAW EO 672A0005 AND SWPM 20-82-13, SYSTEM OPS CHECKED NORMAL.
